Sh:752

Bib entry
@article{Sh:752,
 author = {Eklof, Paul C. and Shelah, Saharon},
 title = {{Whitehead modules over large principal ideal domains}},
 journal = {Forum Math.},
 fjournal = {Forum Mathematicum},
 volume = {14},
 number = {3},
 year = {2002},
 pages = {477--482},
 issn = {0933-7741},
 doi = {10.1515/form.2002.021},
 mrclass = {13D07 (03E75 13C10 13F10 13L05)},
 mrnumber = {1899295},
 mrreviewer = {Jan Trlifaj},
 doi = {10.1515/form.2002.021},
 note = {\href{https://arxiv.org/abs/math/0011230}{arXiv: math/0011230}},
 arxiv_number = {math/0011230}
}